MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ST PAUL DELTEC GRIPPER MICRO NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21-3277-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Event or Problem Description
It was reported that the customer was experiencing leaking at the y-site requiring re-access to that patient.No patient injury or adverse affects.
 
Additional Manufacturer Narrative
Other, other text: no product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.No lot number was provided for performance of a device history record review.

Brand Name
DELTEC GRIPPER MICRO NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15066874
Report Number3012307300-2022-13773
Device Sequence Number20209855
Product Code FPA
UDI-Device Identifier10610586029943
UDI-Public10610586029943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3277-24
Device Catalogue Number21-3277-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown